# SDR REXA2014060800587

- Difficulty date: June 8, 2014
- Submitted: June 15, 2014
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 14,926 hours, 9,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-306 LT FWD OVERWING EMER EXIT LIGHT LENS CRACKED.  R & R LIGHT ASSEMBLY ON PNL 171CL IAW CMM 33-51-02.
